Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

On insulin for diabetes, weakening eye site, squinting due to nerve weakness. How to reduce it ?

hi im AAAA am 30 years old married,8 years back after marrige it was diagnosed during abdoman pain that it ws pancriatitus,my trigriacites were 1280 mg n diabaties,since then im on insulin also i take gempid 600 for trigracites,my diabaties iz controled,but my eye cite is going weaker n weaker my right eyecite is not only weaker but also it has squint ,i feel its because of nerves weaknes because i now i feel body balence issues,plz help me regarding squint problam i m v tenced
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  50
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
HI. YOUR SQUINT AND DECREASE IN EYESIGHT ARE RELATED TO YOUR DIABETIC STATUS. DIABETES CAUSES WEAKNESS OF THE NERVES AND MUSCELES CONTROLLING THE VISION AND MOVEMENTS OF EYES. AN UNCONTROLLED DIABETES OFTEN LEADS TO THESE PROBLEM MUCH EARLER THAN CONTROLLED DIABETES. FIRST OF ALL YOUR BLOOD GLUCOSE LEVEL SHOULD BE OPTIMISED AND THEN YOU SHOULD CONSULT AN OPHTHALMOLOGIST WHO WILL ASSESS YOUR SQUINT AND WIL TELL YOU APPROPRIATE THERAPY.
Answered: Tue, 29 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor